Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics

Zhang, YZ (1987) Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics. Physics Letters B, 189 1-2: 149-153. doi:10.1016/0370-2693(87)91287-1


Author Zhang, YZ
Title Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1987-04
Sub-type Article (original research)
DOI 10.1016/0370-2693(87)91287-1
Open Access Status DOI
Volume 189
Issue 1-2
Start page 149
End page 153
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:56:16 EST by System User